The Open UniversitySkip to content
 

System of linear ordinary differential and differential-algebraic equations and pseudo-spectral method

Saravi, M.; Babolian, E.; England, R. and Bromilow, M. (2010). System of linear ordinary differential and differential-algebraic equations and pseudo-spectral method. Computers and Mathematics with Applications, 59(4) pp. 1524–1531.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.camwa.2009.12.022
Google Scholar: Look up in Google Scholar

Abstract

In this paper, first we introduce, briefly, pseudo-spectral method to solve linear Ordinary Differential Equations (ODEs), and then extend it to solve a system of linear ODEs and then Differential-Algebraic Equations (DAEs). Furthermore, because of appropriate choice of Chebyshev–Gauss–Raudo points we will show that this method can be used to solve a DAE whenever some coefficient functions in constraint are not analytic by providing some numerical examples.

Item Type: Journal Article
Copyright Holders: 2010 Elsevier Ltd
ISSN: 0898-1221
Keywords: pseudo-spectral method; non-analytic; DAEs
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 23395
Depositing User: Mick Bromilow
Date Deposited: 04 Oct 2010 15:36
Last Modified: 11 Dec 2012 10:49
URI: http://oro.open.ac.uk/id/eprint/23395
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk